# SDR DXTA200300091

- Difficulty date: August 15, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 7,737 hours, 6,293 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

COPILOT'S BRAKE FAILED ON TAXI, PILOT'S BRAKES PULSATING DURING SLOW TAXI. - PERFORMED BRAKE BLEED PROCEDURE IAW CE560 MM CHAPTER 32-42-01 LEAK CHECK GOOD. FUNCTIONAL TEST GOOD.
